# SDR SWAA2013011111368

- Difficulty date: December 11, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL ANGLE AFT POS LOCATED STRUT TORQUE BOX ACCESS PANEL 5757L ENGINE NR 1.  REPLACED VERTICAL ANGLE LOC AFT POSITION STRUT TORQUE BOX ACCESS PANEL 5757L ENGINE 1 IAW SRM B737-300 51-10-02 ITEM 8 SRM 51-40-02 AND DRAWING 313A1380.
